# SDR UALA2010052501793

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 51,711 hours, 6,167 cycles
- Engine: Pwa PW4056
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 7A146721
- Part serial: 25
- Condition: Faulty
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAXI REPORTED FOUND SLIDE PACK AT 1L LAYING IN GATE DOORWAY.  REPLACED SLIDE RAFT AND CLEANED AND LUBED STICKY BAR LOCKS.
